Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 1, NWS Philadelphia/Mount Holly

February 3, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at Feb 3, 2007, 4:24 AM EST. It took effect at Feb 4, 2007, 1:00 AM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Feb 3, 2007, 4:24 AM EST (09:24 UTC)
In effect from
Feb 4, 2007, 1:00 AM EST
Expired
Feb 7, 2007, 1:00 PM EST
In force
4 days
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 030924
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EST SAT FEB 3 2007

ANZ430-431-450>455-032200-
/X.NEW.KPHI.MA.S.0001.070204T0000Z-070205T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
424 AM EST SAT FEB 3 2007

...BLOWOUT TIDES POSSIBLE TONIGHT THROUGH SUNDAY...

STRONG WESTERLY WINDS ARE EXPECTED ACROSS THE COASTAL WATERS AND
DELAWARE BAY THROUGH SUNDAY. AS THE WINDS INCREASE IN SPEED, TIDAL
DEPARTURES ARE ALSO EXPECTED TO INCREASE.

THERE IS STILL SOME UNCERTAINTY AS TO HOW LOW THE TIDES WILL
GET. SOME OF THE DATA INDICATES DEPARTURES MAY REACH BETWEEN 1.5
AND 2 FEET BELOW NORMAL BY SUNDAY MORNING. HOWEVER, DEPARTURES MAY
VERY WELL END UP HIGHER THAN THESE VALUES. IF THESE DEVELOP, LOW
WATER LEVELS CAN BE EXPECTED, ESPECIALLY AROUND THE TIMES OF LOW TIDE.

ANYONE WITH MARINE INTERESTS THAT WOULD BE AFFECTED BY LOW WATER
LEVELS SHOULD KEEP INFORMED ABOUT THIS POTENTIAL WEATHER SITUATION.


$$


NIERENBERG/STAUBER
9 follow-up statements
000 
FZUS71 KPHI 032120
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EST SAT FEB 3 2007

ANZ430-431-450>455-041100-
/X.EXT.KPHI.MA.S.0001.070204T0600Z-070206T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
420 PM EST SAT FEB 3 2007

A LOW WATER ADVISORY IS IN EFFECT FROM 1 AM SUNDAY TO 7 PM MONDAY.

FREEZING SPRAY IS POSSIBLE ON SUNDAY NIGHT AND MONDAY.

ARCTIC AIR WILL CONTINUE TO BUILD DOWN INTO OUR REGION FROM THE 
NORTHWEST ON SUNDAY AND MONDAY.

STRONG OFFSHORE WINDS DURING THE PERIOD WILL RESULT IN LOW WATER 
LEVELS BEGINNING TONIGHT AND CONTINUING INTO THE EARLY PART OF THE 
NEW WEEK.  IF YOU WILL BE NAVIGATING THE COASTAL WATERS OF NEW 
JERSEY OR DELAWARE OVER THE COMING DAY, BE PREPARED FOR LOW WATER 
LEVELS AND THEIR IMPACTS, ESPECIALLY AROUND THE TIMES OF LOW TIDE.
THE LOW WATER LEVELS MAY ALSO AFFECT NAVIGATION ON THE TIDAL PART OF 
THE DELAWARE RIVER.

AS THE CORE OF THE ARCTIC AIR TAKES HOLD OF THE REGION FOR SUNDAY 
NIGHT AND MONDAY, FREEZING SPRAY IS EXPECTED ON THE COASTAL WATERS 
OF NEW JERSEY AND DELAWARE.  TEMPERATURES OVER THE COASTAL WATERS 
WILL BE MAINLY IN THE TEENS AND 20S DURING THAT TIME PERIOD, WITH A 
WEST TO NORTHWEST WIND RANGING FROM 20 TO 30 KNOTS.

$$

IOVINO
000 
FZUS71 KPHI 041000
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 AM EST SUN FEB 4 2007

ANZ430-431-450>455-042200-
/X.CON.KPHI.MA.S.0001.000000T0000Z-070206T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
500 AM EST SUN FEB 4 2007

A LOW WATER ADVISORY IS IN EFFECT UNTIL 7 PM MONDAY.

FREEZING SPRAY IS POSSIBLE TONIGHT AND MONDAY.

ARCTIC AIR WILL REMAIN OVER THE REGION THROUGH MIDWEEK.

STRONG WESTERLY OR NORTHWESTERLY OFFSHORE WINDS WILL RESULT IN
LOW WATER LEVELS THROUGH THE EARLY PART OF THE WEEK. IF YOU WILL BE
NAVIGATING THE COASTAL WATERS OF NEW JERSEY OR DELAWARE OVER THE
COMING DAYS, BE PREPARED FOR LOW WATER LEVELS AND THEIR IMPACTS,
ESPECIALLY AROUND THE TIMES OF LOW TIDE. THE LOW WATER LEVELS MAY
ALSO AFFECT NAVIGATION ON THE TIDAL PART OF THE DELAWARE RIVER.

AS THE CORE OF THE ARCTIC AIR MOVES INTO THE REGION FOR TONIGHT AND
MONDAY, FREEZING SPRAY IS EXPECTED ON THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE. TEMPERATURES OVER THE COASTAL WATERS WILL BE
MAINLY IN THE TEENS AND 20S DURING THAT TIME PERIOD, WITH A WEST
TO NORTHWEST WIND RANGING FROM 20 TO 30 KNOTS.

$$

NIERENBERG
000 
FZUS71 KPHI 042100
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST SUN FEB 4 2007

ANZ430-431-450>455-051100-
/X.EXT.KPHI.MA.S.0001.000000T0000Z-070206T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 PM EST SUN FEB 4 2007

A LOW WATER ADVISORY IS IN EFFECT UNTIL 7 AM TUESDAY.

FREEZING SPRAY IS EXPECTED FROM LATE TONIGHT INTO TUESDAY MORNING.

ARCTIC AIR WILL CONTINUE TO BUILD DOWN FROM THE NORTHWEST DURING THE 
NEW WEEK.  THE COLDEST OF THE AIR WILL BE IN OUR REGION FROM TONIGHT 
INTO TUESDAY.

BRISK OFFSHORE WINDS DURING THE PERIOD WILL RESULT IN LOW WATER 
LEVELS INTO THE EARLY PART OF THE NEW WEEK.  IF YOU WILL BE 
NAVIGATING THE COASTAL WATERS OF NEW JERSEY OR DELAWARE OVER THE 
COMING DAYS, BE PREPARED FOR LOW WATER LEVELS AND THEIR IMPACTS, 
ESPECIALLY AROUND THE TIMES OF LOW TIDE.  THE LOW WATER LEVELS WILL 
ALSO AFFECT NAVIGATION ON THE TIDAL PART OF THE DELAWARE RIVER.

AS THE CORE OF THE ARCTIC AIR TAKES HOLD OF THE REGION FROM TONIGHT 
INTO TUESDAY MORNING, FREEZING SPRAY IS EXPECTED ON THE COASTAL 
WATERS OF NEW JERSEY AND DELAWARE.  TEMPERATURES OVER THE COASTAL 
WATERS WILL BE IN THE TEENS AND 20S DURING THAT TIME PERIOD, WITH A 
WEST TO NORTHWEST WIND RANGING MAINLY FROM 20 TO 30 KNOTS.

$$

IOVINO
000 
FZUS71 KPHI 050815
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 AM EST MON FEB 5 2007

ANZ430-431-450>455-052200-
/X.EXT.KPHI.MA.S.0001.000000T0000Z-070206T1500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 AM EST MON FEB 5 2007

...A LOW WATER ADVISORY IS IN EFFECT UNTIL 10 AM TUESDAY...

ALSO, LIGHT FREEZING SPRAY IS EXPECTED TODAY INTO TUESDAY MORNING,
MAINLY OVER LOWER DELAWARE BAY AND OVER THE OCEAN WATERS.

ARCTIC AIR WILL CONTINUE TO BUILD DOWN FROM THE NORTHWEST TODAY
AND TUESDAY BEFORE MODERATING SOMEWHAT LATER THIS WEEK. THE
COLDEST OF THE AIR WILL BE IN OUR REGION TODAY INTO TUESDAY.

BRISK OFFSHORE WINDS WILL RESULT IN LOW WATER LEVELS TODAY INTO
TUESDAY. IF YOU WILL BE NAVIGATING THE COASTAL WATERS OF NEW
JERSEY OR DELAWARE TODAY AND TUESDAY, BE PREPARED FOR LOW WATER
LEVELS AND THEIR IMPACTS...ESPECIALLY AROUND THE TIMES OF LOW
TIDE. THE LOW WATER LEVELS WILL ALSO AFFECT NAVIGATION ON THE
TIDAL PORTION OF THE DELAWARE RIVER.

MARINERS SHOULD INSURE THAT ENOUGH SLACK IS AVAILABLE IN THEIR
VESSELS LINES TO ACCOUNT FOR THE LOW WATER LEVELS. MARINERS SHOULD
ALSO MAKE SURE THAT THERE IS SUFFICIENT DRAFT TO NAVIGATE SHALLOW
WATERS.

AS THE CORE OF THE ARCTIC AIR TAKES HOLD OF THE REGION FROM
TODAY INTO TUESDAY MORNING...LIGHT FREEZING SPRAY IS EXPECTED ON
THE COASTAL WATERS OF NEW JERSEY AND DELAWARE AS WELL AS OVER LOWER
DELAWARE BAY. AIR TEMPERATURES WILL BE IN THE TEENS AND 20S DURING
THIS TIME...WITH A WEST TO NORTHWEST WIND RANGING MAINLY FROM 20 TO
30 KNOTS.

$$
000 
FZUS71 KPHI 052120
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EST MON FEB 5 2007

ANZ430-431-450>455-061100-
/X.CON.KPHI.MA.S.0001.000000T0000Z-070206T1500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
420 PM EST MON FEB 5 2007

A LOW WATER ADVISORY REMAINS IN EFFECT ALONG THE NEW JERSEY AND
DELAWARE OCEANFRONT UNTIL 7 PM TUESDAY.

A LOW WATER ADVISORY REMAINS IN EFFECT ON DELAWARE BAY AND ON THE
TIDAL PORTION OF THE DELAWARE RIVER UNTIL 1 PM WEDNESDAY.

FREEZING SPRAY IS EXPECTED THROUGH TUESDAY MORNING.

THE COLDEST AIR OF THE ARCTIC OUTBREAK WAS OVER NEW JERSEY,
DELAWARE AND THE COASTAL WATERS TODAY. EVEN THOUGH THE COLDEST OF
THE AIR WILL RETREAT TO THE NORTH, IT WILL REMAIN COLD FOR THE
BALANCE OF THIS WEEK. SOME LIGHT SNOW IS POSSIBLE FROM LATE
TUESDAY NIGHT INTO WEDNESDAY MORNING.

BRISK OFFSHORE WINDS WILL CONTINUE TO RESULT IN LOW WATER LEVELS
INTO THE MID WEEK PERIOD. IF YOU WILL BE NAVIGATING THE COASTAL
WATERS OF NEW JERSEY OR DELAWARE OVER THE COMING DAYS, BE PREPARED
FOR LOW WATER LEVELS AND THEIR IMPACTS, ESPECIALLY AROUND THE
TIMES OF LOW TIDE. THE LOW WATER LEVELS WILL ALSO AFFECT
NAVIGATION ON THE TIDAL PART OF THE DELAWARE RIVER.

WITH THE CORE OF THE ARCTIC AIR OVERHEAD THROUGH TUESDAY MORNING,
FREEZING SPRAY CONTINUES TO BE EXPECTED ON THE COASTAL WATERS OF
NEW JERSEY AND DELAWARE. TEMPERATURES OVER THE COASTAL WATERS WILL
REMAIN MOSTLY IN THE TEENS INTO TUESDAY MORNING, WITH A WEST WIND
RANGING MAINLY FROM 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS AT
TIMES.

$$

IOVINO
000 
FZUS71 KPHI 060834
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 AM EST TUE FEB 6 2007

ANZ430-431-450>455-062200-
/X.EXT.KPHI.MA.S.0001.000000T0000Z-070206T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
334 AM EST TUE FEB 6 2007

...A LOW WATER ADVISORY REMAINS IN EFFECT ALONG THE NEW JERSEY AND
DELAWARE OCEAN FRONT UNTIL 7 PM THIS EVENING...
...A LOW WATER ADVISORY REMAINS IN EFFECT ON DELAWARE BAY AND ON THE
TIDAL PORTION OF THE DELAWARE RIVER UNTIL 1 PM WEDNESDAY...
...LIGHT FREEZING SPRAY IS EXPECTED THROUGH THIS MORNING ON DELAWARE
BAY, MAINLY THE LOWER PORTIONS, AS WELL AS ON THE OCEAN...

WATER LEVELS RANGED FROM 1.5 TO 2 FEET BELOW NORMAL ALONG THE
DELAWARE AND NEW JERSEY OCEAN FRONT, TO 2 TO 2.5 FEET BELOW NORMAL
ALONG PARTS OF DELAWARE BAY, TO AS MUCH AS 3 FEET BELOW NORMAL
ALONG TIDAL PORTIONS OF THE DELAWARE RIVER EARLY THIS MORNING.
BRISK OFFSHORE WINDS WILL CONTINUE TO RESULT IN LOW WATER LEVELS
INTO THE MID WEEK PERIOD. IF YOU WILL BE NAVIGATING THE COASTAL
WATERS OF NEW JERSEY OR DELAWARE OVER THE COMING DAYS...BE
PREPARED FOR LOW WATER LEVELS AND THEIR IMPACTS...ESPECIALLY
AROUND THE TIMES OF LOW TIDE. THE LOW WATER LEVELS WILL ALSO
AFFECT NAVIGATION ON THE TIDAL PART OF THE DELAWARE RIVER.

MARINERS SHOULD INSURE THAT ENOUGH SLACK IS AVAILABLE IN THEIR
VESSELS LINES TO ACCOUNT FOR THE LOW WATER LEVELS. MARINERS SHOULD
ALSO MAKE SURE THAT THERE IS SUFFICIENT DRAFT TO NAVIGATE SHALLOW
WATERS.

WITH THE CORE OF THE ARCTIC AIR OVER OUR AREA THROUGH THIS
MORNING...LIGHT FREEZING SPRAY WILL CONTINUE ON THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE. TEMPERATURES OVER THE COASTAL
WATERS WILL REMAIN MOSTLY IN THE TEENS INTO THIS MORNING...WITH WEST
WINDS AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. WINDS THIS
AFTERNOON SHOULD SUBSIDE SOMEWHAT, WITH WEST WINDS 15 TO 20 KNOTS
GUSTING TO 25 KNOTS THROUGH EARLY AFTERNOON.

$$
000 
FZUS71 KPHI 062005
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EST TUE FEB 6 2007

ANZ430-431-450>455-070100-
/X.EXT.KPHI.MA.S.0001.000000T0000Z-070207T0400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
305 PM EST TUE FEB 6 2007

A LOW WATER ADVISORY REMAINS IN EFFECT ALONG THE NEW JERSEY AND
DELAWARE OCEANFRONT UNTIL 7 PM THIS EVENING.

A LOW WATER ADVISORY REMAINS IN EFFECT ON DELAWARE BAY AND ON THE
TIDAL PORTION OF THE DELAWARE RIVER UNTIL 1 PM WEDNESDAY.

THE BRISK OFFSHORE WINDS WILL CONTINUE TO DIMINISH TONIGHT INTO
WEDNESDAY. WATER LEVELS WILL GRADUALLY BEGIN TO RECOVER, FIRST
ALONG THE OCEANFRONT, THEN ON DELAWARE BAY AND ON THE TIDAL
PORTION OF THE DELAWARE RIVER.

ALONG THE OCEANFRONT, WATER LEVELS WILL REMAIN LOW ENOUGH TO
AFFECT NAVIGATION THROUGH THIS EVENING. ON DELAWARE BAY AND ON THE
TIDAL PORTION OF THE DELAWARE RIVER IT WILL TAKE ANOTHER TIDE
CYCLE OR TWO TO ALLOW THE WATER TO RETURN TO LEVELS THAT WILL NOT
HAVE A NEGATIVE IMPACT ON NAVIGATION.

MARINERS SHOULD CONTINUE TO BE PREPARED FOR LOW WATER LEVELS,
ESPECIALLY AROUND THE TIMES OF LOW TIDE, UNTIL THE LOW WATER
ADVISORIES EXPIRE.

$$

IOVINO
000 
FZUS71 KPHI 070006
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
706 PM EST TUE FEB 6 2007

ANZ450>455-070115-
/X.CAN.KPHI.MA.S.0001.000000T0000Z-070207T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
706 PM EST TUE FEB 6 2007

...LOW WATER ADVISORY CANCELED...

WITH WATER LEVELS EXPECTED TO RECOVER ENOUGH TONIGHT ALONG THE
OCEANFRONT...THE LOW WATER ADVISORY HAS BEEN CANCELED.

$$

ANZ430-431-071100-
/X.EXT.KPHI.MA.S.0001.000000T0000Z-070207T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
706 PM EST TUE FEB 6 2007

...A LOW WATER ADVISORY REMAINS IN EFFECT UNITL 1 PM WEDNESDAY...

A LOW WATER ADVISORY REMAINS IN EFFECT ON THE DELAWARE BAY AND ON
THE TIDAL PORTION OF THE DELAWARE RIVER UNTIL 1 PM WEDNESDAY.

THE BRISK OFFSHORE WINDS WILL CONTINUE TO DIMINISH TONIGHT INTO
WEDNESDAY. WATER LEVELS WILL GRADUALLY BEGIN TO RECOVER...FIRST
ALONG THE OCEANFRONT...THEN ON DELAWARE BAY AND ON THE TIDAL
PORTION OF THE DELAWARE RIVER. 

MARINERS SHOULD CONTINUE TO BE PREPARED FOR LOWER THAN NORMAL WATER
LEVELS FOR TWO MORE TIDAL CYCLES...ESPECIALLY AROUND THE TIMES OF
LOW TIDE.

$$

KRUZDLO
000 
FZUS71 KPHI 071512
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1012 AM EST WED FEB 7 2007

ANZ430-071615-
/X.CAN.KPHI.MA.S.0001.000000T0000Z-070207T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1012 AM EST WED FEB 7 2007

...THE LOW WATER ADVISORY HAS BEEN CANCELED...

ALTHOUGH TIDES REMAIN BELOW NORMAL ASTRONOMICAL LEVELS, THE
DEPARTURES HAVE DIMINISHED. THE LOW WATER ADVISORY THEREFORE HAS
BEEN DISCONTINUED FOR THE UPPER DELAWARE BAY AND THE TIDAL
DELAWARE. 

$$

MPD

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Feb 3, 4:05 AM EST, 19 minutes earlier.

Area forecast discussion, Feb 3, 4:05 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 AM EST SAT FEB 3 2007

.SHORT TERM /TODAY THROUGH MONDAY NIGHT/...
THE WARM WEATHER OF DECEMBER AND EARLY JANUARY IS NOW ONLY A
MEMORY. NOW WE WILL BE GOING IN THE OTHER DIRECTION WITH
TEMPERATURES WELL BELOW NORMAL AND EVEN COLDER THAN THEY HAVE BEEN
THE LAST COUPLE OF WEEKS AS A BITTERLY COLD AIRMASS IS HEADED THIS WAY.

EVEN THOUGH SOME COLD FRONTS WILL BE MOVING THROUGH THE REGION,
THE WORST THAT CAN BE EXPECTED IS SOME SNOW FLURRIES /NORTH/.

A SERIES OF REINFORCING COLD FRONTS WILL BE MOVING THROUGH THE
REGION. ONE MOVED THROUGH LAST NIGHT WITH THE RAIN AND SNOW THAT
WERE OBSERVED. ANOTHER PUSH OF COLD AIR IS CURRENTLY MOVING
THROUGH THE REGION EARLY THIS MORNING PUSHING OUT TO SEA ANY
LEFTOVER WARMTH THAT LINGERED.

THE MODELS SHOW A TEMPORARY BREAK IN THE PUSH OF COLD AIR THIS
AFTERNOON AND EVENING AHEAD OF AN ARCTIC COLD FRONT MOVING IN FROM
THE WEST AND NORTHWEST. AHEAD OF THE FRONT, WINDS BECOME SW FOR A
TIME, THEN BEHIND THE ARCTIC FRONT WEST TO NW WINDS BRING IN A
BITTERLY COLD AIRMASS BY SUNDAY MORNING. THE WORST THAT IS
EXPECTED WITH THE FRONT ARE SOME CLOUDS AND PERHAPS SOME FLURRIES
NORTH.

HOWEVER, BY SUNDAY MORNING...SOME OF THE COLDEST AIR TO REACH US
IN AT LEAST 2 YEARS WILL BE MOVING IN UPON US. AS A MEASURE OF HOW
COLD THE AIRMASS IS...THE 850 MB TEMPS ARE FORECAST TO DROP BELOW
20 CELCIUS THROUGHOUT THE AREA SUNDAY NIGHT WITH THEM GETTING
BELOW MINUS 25 NORTH BY MONDAY MORNING. EVEN IF THESE ARE
OVERDONE, IT WILL STILL BECOME BITTERLY COLD. UNDERNEATH THIS
AIRMASS, TEMPERATURES ARE ALL BELOW ZERO OVER THE UPPER PLAINS
AND INTO CANADA. ALTHOUGH THIS AIRMASS WILL MODIFY SOME BY THE
TIME IT ARRIVES, TEMPERATURES WILL BECOME BITTERLY COLD WITH
NIGHTTIME LOWS DROPPING BELOW ZERO NORTH TO 10 ABOVE SOUTH WITH WIND
CHILL VALUES DROPPING AS LOW AS 20 BELOW IN THE POCONOS TO MINUS 5
SOUTH BY MONDAY MORNING. THE BITTERLY COLD AIRMASS REMAINS OVER THE
AREA THROUGH MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/... THE COLD DRY PATTERN IS
FORECAST TO CONTINUE THROUGH NEXT WEEK...ALTHO SOME MODERATION IN
TERMPERATURES IN POSSIBLE BY THURSDAY OR FRIDAY. THE LARGE-SCALE
PATTERN...WITH A DEEP UPPER TROF OVER EASTERN CANADA AND THE
U.S...WILL KEEP THE ARCTIC EXPESSWAY WIDE OPEN FOR A STEADY SUPPLY
OF COLD AIR FROM NORTHWEST CANADA. TEMPERATURES WILL BE BELOW TO
MUCH BELOW NORMAL FOR THE PERIOD. WIND CHILLS WILL BE BELOW ZERO
AT TIMES...ESPECIALLY MON AND TUE. ANY PRECIP WILL BE SNOW...BUT
NO SGFNT AMOUNTS ARE EXPECTED AT THIS TIME.

&&

.AVIATION...
NOT MUCH TO SPEAK OF FOR THE TAFS WITH COLD HIGH PRESSURE MOVING
IN.  VFR CONDITIONS HAVE FINALLY COME ABOUT EVERYWHERE, AFTER SOME
LINGERING MVFR CIGS/VSBYS EARLIER.  EXPECT THE MAIN CONCERN TO BE
GUSTY WEST WINDS THE NEXT FEW DAYS.

&&

.MARINE...
SCA HAVE ALREADY BEEN ISSUED FOR THE COASTAL WATERS AND DEL BAY AND
BUOY 44009 IS ALREADY GUSTING TO 25 KTS WITH SEAS AROUND 5 FEET.
EXPECT WINDS AND SEAS TO FURTHER INCREASE AS THE STRONGER WINDS
BEHIND THE POWERFUL COLD FRONT MAKE IT OFFSHORE.

STRUGGLED WITH WHETHER TO RAISE GALES WITH THIS PACKAGE.  WITH THE
COLD AIR MOVING OVER THE WARMER WATERS, IT IS A DEFINITE
POSSIBILITY.  HOWEVER, THE LATEST GUIDANCE IS MARGINAL AT BEST.
BASED ON THE OFTEN RELIABLE BUFKIT DATA, THE GFS HARDLY HITS GALE
CRITERIA AT ALL BEFORE MONDAY AND THE NAM ONLY HITS IT FOR FOR A FEW
HOURS.  ALL MAKE IT A MARGINAL CASE AS DOES OPCS LATEST
DISCUSSION.  WHILE GALES CERTAINLY CAN NOT BE RULED OUT, ESPECIALLY
BY LATER SUNDAY OR MONDAY, WILL HOLD OFF ISSUANCE OF GALES AT THIS
TIME AND LET THE NEXT SHIFT UPGRADE IF NEEDED, BASED ON LATER
GUIDANCE.

&&

.TIDES...
THERE IS STILL SOME CONCERN ABOUT THE POTENTIAL FOR BLOWOUT TIDES
WITH THE STRONG WESTERLY WINDS.  HOWEVER, THE NGM DEPARTURES GET NO
LOWER THAN 0.5 FEET ON TOP OF AN ASTRONOMICAL DEPARTURE AROUND A
HALF FOOT.  THE GFS IS MUCH MORE ROBUST WITH DEPARTURES REACHING
AROUND A FOOT BY 00Z SUNDAY AND AND 1.5 FEET BY 12Z SUNDAY.  IF THE
GFS DATA IS TAKEN VERBATIM, THERE WOULD DEFINITELY BE SOME BLOWOUT
TIDE ISSUES BY SUNDAY MORNING AND CONTINUING INTO MONDAY.  HOWEVER,
THE GFS MAY BE OVERDONE.  NONETHELESS, WILL ISSUE A STATEMENT TO
ACCOUNT FOR THE POTENTIAL AND LET LATER SHIFTS FURTHER ASSESS THE
NEED.

&&

.CLIMATOLOGY /STATISTICS BASED FROM 1850 TO 2007/...

A COLD FRONT IS FORECAST TO PUSH THROUGH THE DELAWARE VALLEY TONIGHT
AND BRING AN ARCTIC BLAST TO THE REGION. SO JUST HOW COLD WILL IT BE
AND HOW DOES THIS COMPARE TO OTHER COLD SNAPS?

FIRST, LETS START WITH THE PHILADELPHIA TEMPERATURE FORECAST FOR
THE NEXT FIVE DAYS.

DAY OF THE WEEK   TEMPERATURES (L/H)
---------------   ------------
   SATURDAY          25/30 F
   SUNDAY            19/25 F
   MONDAY            12/22 F
   TUESDAY           10/25 F
   WEDNESDAY         12/27 F

THE FORECAST CALLS FOR FIVE CONSECUTIVE DAYS OF SUB-FREEZING
TEMPERATURES. WHILE PHILADELPHIA DIDNT EXPERIENCE ANY CONSECUTIVE
SUB-FREEZING DAYS IN JANUARY, THERE WERE FOUR DAYS WHERE THE MERCURY
DIDNT RISE ABOVE 32 DEGREES. THOSE DATES WERE THE 17TH, 21ST,
26TH, AND THE 29TH.

HERE ARE SOME RELATED QUESTIONS AND ANSWERS FOR PHILADELPHIA.

QUESTION #1
-----------
WHAT IS THE RECORD FOR THE GREATEST NUMBER OF DAYS (NON-CONSECUTIVE)
IN A MONTH WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

NUMBER OF DAYS    YEAR
--------------    ----
      21          1977
      20          2004 (NOT TOO LONG AGO)
      19          1940
      18          1893

ALL OF THE ABOVE STREAKS TOOK PLACE IN JANUARY.

QUESTION #2
-----------
WHAT IS THE RECORD FOR THE GREATEST NUMBER OF CONSECUTIVE DAYS IN A
MONTH WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

NUMBER OF DAYS    THE DATE THE STREAK ENDED AND THE YEAR
--------------    --------------------------------------
      15                        2/19/1979
      15                        2/2/1961
      13                        1/22/1893
      12                        2/3/1936
      12                        2/14/1895

QUESTION #3
-----------
WHEN WAS THE LAST TIME PHILADELPHIA HAD A STREAK OF FIVE OR MORE
CONSECUTIVE DAYS WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?

THE LAST OCCURRENCE WAS IN JANUARY 2004. A STREAK OF NINE
CONSECUTIVE DAYS OCCURRED BETWEEN 1/23 TO 1/31.

QUESTION #4
-----------
WHEN WAS THE LAST TIME THE MERCURY DROPPED TO OR BELOW 10 DEGREES?

JANUARY 29, 2005...(9 DEGREES)

DURING THE MONTH OF JANUARY 2005, THERE WERE A TOTAL OF FOUR DAYS
WHERE LOW TEMPERATURES DIPPED TO 10 DEGREES OR LESS. IN THE YEAR
PRIOR (JANUARY 2004), THERE WERE SIX DAYS OF 10 DEGREES OR LESS.

DURING THE WINTER OF 2005-2006, TEMPERATURES REMAINED ABOVE 10
DEGREES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EST SUNDAY FOR ANZ430-431-
     450>455.

&&

SHORT TERM...STAUBER
LONG TERM...AMC
AVIATION...NIERENBERG
MARINE...NIERENBERG
TIDES...NIERENBERG
CLIMATE...KRUZDLO
Hazardous weather outlook, Feb 3, 3:36 AM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 AM EST SAT FEB 3 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-040845-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
336 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BITTERLY COLD WEATHER WITH DANGEROUS WIND CHILLS ARE POSSIBLE FROM
SUNDAY NIGHT INTO TUESDAY.

COLDER WEATHER WILL BE ARRIVING SUNDAY WITH THE COLDEST
TEMPERATURES OF THE SEASON FORECAST FOR SUNDAY NIGHT INTO
TUESDAY. ALONG WITH THE BITTERLY COLD TEMPERATURES WILL BE GUSTY
WINDS. THE COMBINATION OF THE COLD TEMPERATURES AND GUSTY WINDS
WILL YIELD WIND CHILL VALUES BELOW ZERO FROM SUNDAY NIGHT THROUGH
MONDAY NIGHT. WIND CHILL VALUES COULD GET AS LOW AS 20 BELOW ZERO
IN THE POCONOS AND NW NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ430-431-450>455-040845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 AM EST SAT FEB 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW WATER LEVELS ARE POSSIBLE ON TIDAL ESTUARIES SUNDAY MORNING
INTO MONDAY AS TIDES WILL BE WELL BELOW NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

STAUBER

In the hours before

Special weather statement, Feb 3, 4:23 AM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EST SAT FEB 3 2007

NJZ001-007-008-PAZ054-055-060>062-032200-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
423 AM EST SAT FEB 3 2007

...FRIGID TEMPERATURES ARE HEADED THIS WAY...

A COLD FRONT MOVED THROUGH THE REGION LAST NIGHT AND COLDER AIR
CONTINUES TO SPREAD ACROSS THE AREA. EVEN THOUGH IT WILL FEEL COLD
TODAY, AN ARCTIC COLD FRONT WILL MOVE THROUGH TONIGHT FOLLOWED BY
EVEN COLDER TEMPERATURES SUNDAY AND ESPECIALLY MONDAY AND MONDAY
NIGHT.

ALONG WITH THE NEWLY ARRIVING ARCTIC AIRMASS WILL BE BRISK GUSTY
WINDS CAUSING IT TO FEEL EVEN COLDER. WIND CHILL VALUES WILL BE
DROPPING BELOW ZERO LATE TONIGHT AND AS LOW AS 20 BELOW ZERO
SUNDAY NIGHT INTO MONDAY NIGHT.

AS A REMINDER, DRESS ACCORDINGLY WHEN GOING OUTSIDE. WEAR MULTIPLE
LAYERS OF CLOTHING, INCLUDING A HAT, A SCARF AND GLOVES. WITH
BITTERLY COLD TEMPERATURES AND ADDED WIND CHILLS, FROSTBITE CAN
DEVELOP RATHER QUICKLY ON ANY EXPOSED SKIN.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA
OUTLET FOR THE LATEST UPDATES.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
032200-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...
SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...
HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA
423 AM EST SAT FEB 3 2007

...BITTERLY COLD TEMPERATURES ARE HEADED THIS WAY...

A COLD FRONT MOVED THROUGH THE REGION LAST NIGHT AND COLDER AIR
CONTINUES TO SPREAD ACROSS THE AREA. EVEN THOUGH IT WILL FEEL COLD
TODAY, AN ARCTIC COLD FRONT WILL MOVE THROUGH TONIGHT FOLLOWED BY
EVEN COLDER TEMPERATURES SUNDAY AND ESPECIALLY MONDAY AND MONDAY
NIGHT.

ALONG WITH THE NEWLY ARRIVING ARCTIC AIRMASS WILL BE BRISK GUSTY
WINDS CAUSING IT TO FEEL EVEN COLDER. WIND CHILL VALUES WILL BE DROPPING
TO THE SINGLE DIGITS BY EARLY SUNDAY. FROM SUNDAY NIGHT INTO
MONDAY NIGHT IT WILL BE BITTERLY COLD WITH WIND CHILL VALUES AS
LOW AS 5 TO 10 BELOW ZERO.

AS A REMINDER, DRESS ACCORDINGLY WHEN GOING OUTSIDE. WEAR MULTIPLE
LAYERS OF CLOTHING, INCLUDING A HAT, A SCARF AND GLOVES. WITH
BITTERLY COLD TEMPERATURES AND ADDED WIND CHILLS, FROSTBITE CAN
DEVELOP RATHER QUICKLY ON ANY EXPOSED SKIN.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA
OUTLET FOR THE LATEST UPDATES.

STAUBER/NIERENBERG

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.